# SDR CALA2025052104894

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 69,720 hours, 30,953 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Part number: 640CC04A2Y00
- Condition: Faulty
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN 2 FAILURE/TR2  FAILURE CAP REPORTED T/O INHIBIT OCCURRED DURING T/O FOLLOWED BY A TR2 FAULT AND GEN 2 FAULT. BOTH SCREENS ON FO SIDE BLANKED OUT. ABLE TO RECOVER GEN 2 BY CYCLING. TR2 FAULT REMAINS. PFR PIC ATTACHED. UPDATING TIME REF TSM 24-20-00-810-814 AND ASM 24-22-03 . CHECKED PINS 10,11,12 BETWEEN 30XN2 TO PINS 10,11,12 OF 29 XN NO SHORTS TO GROUND. CHECKED BETWEEN GCU 2 TO IDG 2 CONNECTOR A  PINS 13A 13B 13C 13 D TO PINS 1  6  7  8 . NO SHORTS OR OPEN RESISTANCE CHECKS GOOD. PLEASE RUN ENGINE #2 IAW 71-00-00-710-043 AND DO OPS CHECKS SEE PICTURE FOR MORE REF. SEE LP 4897049 FOR CONTACTOR REPLACEMENT. RAN #2 ENGINE AND CHECKED ELEC REF AMM 24-41-00-740-004.  VOLTS AND FREEQS NORMAL. OPERATION NORMAL.
